[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IPk] Opsite, Tegaderm etc



Yes, I have been getting Tegaderm on prescription
since starting on the pump in May. It certainly helps.

Jenny


--- Carmel Matthews <email @ redacted>
wrote:
> Does anyone know if opsite or Tegaderm are available
> on prescription now?  
> When I tried to get them before on prescription I
> was told they were not NHS 
> tariff. I find that my skin does not become
> irritated by them as much as 
> micropore or similar tapes thanks Carmel
> 
> 
> >From: Diana Maynard <email @ redacted>
> >Reply-To: email @ redacted
> >To: email @ redacted
> >Subject: Re: [IPk] Opsite, Tegaderm etc
> >Date: Mon, 7 Jan 2002 10:57:32 +0000
> >
> >On Monday 07 January 2002 10:13, you wrote:
> > > Morning, Thanks for tips on getting dressing
> tape, I'll be off to the 
> >GPs
> > > (as soon as they see fit to let me have an
> appointment... )  I'm lucky
> > > not to be allergic to the Silhouette/Tender
> adhesive, but I find that if
> > > I don't put tape over the top, the red
> bump/itchiness at the point of
> > > insertion comes quicker and is worse. This is
> why I think it happens.  
> >If
> > > you look at the set, it seems the teflon
> catheter goes out from the
> > > plastic button, down through the clear window
> and then into the person.
> > > There's a hole in the clear window to allow it 
> to do this. But maybe
> > > that hole also lets water etc in close to the
> insertion point, and maybe
> > > that's what makes the site a bit redder. A bit
> of tape over that window
> > > (but not over the quick release) seals it and
> stops that happening.  Of
> > > course it could all be in my mind.....! K
> >
> >Hi Katherine
> >I wonder if a more likely explanation is that the
> site moves around a bit
> >when it's not taped down - for example, your
> clothes rubbing on top of it -
> >and that's what causes the irritation. When there's
> extra tape, it's more
> >secure so that doesn't happen.
> >I find that if I put my set on the lower part of my
> abdomen and I wear
> >something like jeans, my site doesn't last as long
> before getting sore
> >because my jeans rub on the site, whereas lighter
> trousers or a skirt don't
> >tend to. Especially if the site is underneath where
> my belt goes.
> >Di
>
>----------------------------------------------------------
> >for HELP or to subscribe/unsubscribe, contact:
> HELP@insulin-pumpers.org
> >help SUPPORT Insulin Pumpers
> http://www.insulin-pumpers.org/donate.shtml
> 
> 
> 
> 
>
_________________________________________________________________
> Join the worlds largest e-mail service with MSN
> Hotmail. 
> http://www.hotmail.com
>
----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact:
> HELP@insulin-pumpers.org
> help SUPPORT Insulin Pumpers
http://www.insulin-pumpers.org/donate.shtml


=====
Jenny Davey
Mathematics Department
Esher College
KT7 0JB
020 8398 0291

__________________________________________________
Do You Yahoo!?
Send FREE video emails in Yahoo! Mail!
http://promo.yahoo.com/videomail/
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml